# SDR SWAA2021100826406

- Difficulty date: October 4, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 77,875 hours, 46,388 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: Stuck
- Location: L1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE ACTIVATION HANDLE COVER IS STUCK UNDER BEZEL ; / [01] REPOSITIONED HANDLE COVER PER AMM 25-66-01
